Sorry this is due tonight my 11pm. I had someone else that is supposed to be working on it but I have not heard back from them and worried it will not be complete,They have had assignment since Wednesday.
Save your time - order a paper!
Get your paper written from scratch within the tight deadline. Our service is a reliable solution to all your troubles. Place an order on any task and we will take care of it. You won’t have to worry about the quality and deadlinesOrder Paper Now
Dr. Ally, a 49-year-old professor, was diagnosed with essential hypertension 12 years ago and was on antihypertensive drugs. However, he did not take his medications last year because he was feeling just fine. In addition, he was very busy with work. Nevertheless, he felt tired after work and developed dyspnea while climbing the stairs. Recently, he had a bout of epistaxis (severe nose bleed) with dizziness and blurred vision. He went to the doctor for a checkup. His blood pressure was 180/110, and the doctor found rales or crackles on his chest upon auscultation. The doctor ordered rest and asked him to start his medication again.
- What are the patient’s problems?
- What pathophysiological changes are happening in his eyes and heart?
- According to the doctor, the patient might have developed congestive heart failure. Is it right-sided or left-sided?
- What medications are likely to have been used? Describe the mechanisms of actions of at least two antihypertensive drugs.
They should be your own, original and free from plagiarism. Use correct medical terminology, spelling, and grammar.
Science homework help